# SDR ASOA20150802042R

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 33,836 hours, 26,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208089
- Condition: Seized
- Location: Nr 2
- Part time: 35,289 hours, 20,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT 4000FT F/A CALLED AND STATED SMOKE IN THE CABIN.  PILOT AND F/O COULD SEE SMOKE AND DECLARED EMERGENCY,  RETURNED TO AIRPORT.  MAINTENANCE INSPECTED ACFT AND FOUND NR 2 ACM SEIZED.  PLACED ON MEL.  ON 8/4/15 MAINTENANCE R & R NR 2 ACM WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
